Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
59 Posts
Discussion Starter · #1 ·
I'm having a really rough time right now. As per my previous post, I managed to enjoy a nice night with my boyfriend last night. That put me into a positive mood, but since then things have gone downhill...I seem to become very dizzy and "lethargic" from taking Buscopan. It is rather disabling and panicking. Today I therefore avoided taking it. Now, however, my stomach is starting to get worse and I have had to take it. It seems I am either doomed to sever stomach pain or moderate pain with made disabling sleepiness and dizziness.I am just plain losing hope. I just want me life back.. I just want to do normal things. I just want the suffering to end.
Life is no fun anymore. I just feel trapped, both physically and emotionally.
Life just seems to all be pain and suffering... all of the joy I experienced seems to be lost and only the sadness remains. I am really in a dark and terrible place right now.
 

·
Banned
Joined
·
8,831 Posts
You might want to consider going on antidepressants. A low dose of Elavil, mucxh less than that required to treat depression , is used for pain in IBS. And if you feel you are really depressed, it sure sounds like it you might want to go on antidepressants for depressio. Really sometimes there is something wrong with the chemicals in the body when depression sets in which can be helped by antidepressants. So you kill two birds with one stone. Do not give up hope.
 

·
Registered
Joined
·
59 Posts
Discussion Starter · #3 ·
I am currently on Celexa and have been for years. It doesn't seem to be helping anymore. My therapist and I are exploring options. I want to go see my boyfriend again tonight, but I keep feeling like I'm gonna have a D attack any second. I feel too sick to go stay there, but it is the only thing I think will lift me out of this mood.
I'm gonna try eating and taking some Immodium and see how things go.
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top